| Catalog Number |
62422603 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
While no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21cfr part 803.The device is available for evaluation, though results are not available as of this report.Evaluation results will be submitted as they become available.
Event or Problem Description
In this event it is reported that automatrix shaft broke during use.No injury.
Additional Manufacturer Narrative
6-17-2024: returned product was 1 flexshaft assembly date coded 0623 with coil deformation/weld failure causing the product to not function properly.Capa-2023-519 opened to address automatrix flexshaft assemblies breaking for product manufactured by sarasota since september 2022 (date code 0922) through may 2024 (date code 0524).Complaint is considered substantiated as the returned product meets criteria for capa-2023-519.Dhr and retain evaluation will not be conducted however as the traceability for item# 62422603 batch# 07044737 traces to flexshaft assembly production work order for item# 24703 batch# 06924308 which was produced in 05-2023 therefore the date code would be 0523 which does not align with the returned product (dhrs attached for traceability).(nwv).